# SDR GTIA9700032

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - CRACK IN MEMBRANE AT FS 950 48 INCHES LEFT OF A/C C/T.  FABRICATED AND INSTALLED DOUBLERS IAW 53-01, PAGE 17, 51-10-3.  (M)
